Alert archive / Connecticut / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 114, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Sep 8, 2012, 5:48 PM EDT for Northwest Hills Planning Region, Connecticut. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2012, 5:48 PM EDT (21:48 UTC)
- Expired
- Sep 8, 2012, 6:45 PM EDT
- In force
- 57 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
The radar
The Albany radar (KENX), 109 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 6:23 PM EDT | TSTM WND DMG | Kent, CT | TREES DOWN ON WIRES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 11:18 AM EDT | Tornado Watch | SPC | 10 hr |
| Sep 8, 12:40 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 113 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 397 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS51 KALY 082148
SVRALY
CTC005-082245-
/O.NEW.KALY.SV.W.0114.120908T2148Z-120908T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
548 PM EDT SAT SEP 8 2012
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LITCHFIELD COUNTY IN NORTHERN CONNECTICUT...
* UNTIL 645 PM EDT
* AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF GAYLORDSVILLE TO KENT TO 6 MILES
NORTHWEST OF FALLS VILLAGE...OR ALONG A LINE EXTENDING FROM PAWLING
TO 12 MILES NORTH OF NEW MILFORD TO 12 MILES SOUTH OF GREAT
BARRINGTON...AND MOVING EAST AT 70 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NORFOLK AND NEW PRESTON BY 555 PM EDT...
WOODBURY CENTER...WINSTED...TORRINGTON AND LITCHFIELD BY 600 PM
EDT...
THOMASTON...OAKVILLE AND WINSTED BY 605 PM EDT...
TERRYVILLE BY 610 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING
FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EASTERN NEW
YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4164 7349 4200 7349 4199 7345 4201 7349
4203 7345 4203 7305 4182 7296 4180 7297
4179 7301 4164 7298 4154 7317 4150 7345
TIME...MOT...LOC 2148Z 250DEG 62KT 4159 7351 4177 7338
4204 7336
$$
BGM/HWJIV2 follow-up statements
001
WWUS51 KALY 082222
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
622 PM EDT SAT SEP 8 2012
CTC005-082245-
/O.CON.KALY.SV.W.0114.000000T0000Z-120908T2245Z/
LITCHFIELD CT-
622 PM EDT SAT SEP 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR LITCHFIELD COUNTY...
AT 618 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ROXBURY STATION TO LITCHFIELD TO NORTH
GREEN...OR ALONG A LINE EXTENDING FROM NEW MILFORD TO 7 MILES
SOUTHWEST OF TORRINGTON TO 13 MILES NORTH OF TORRINGTON...MOVING EAST
AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH WOODBURY...WOODBURY CENTER...WOODBURY AND TORRINGFORD BY 630
PM EDT...
WATERTOWN...TOWN HILL...RORABACK LODGE AND REYNOLDS BRIDGE BY 635
PM EDT...
TOLLES AND PLYMOUTH BY 640 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING
FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EASTERN NEW
YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4173 7341 4196 7333 4203 7332 4203 7305
4182 7296 4180 7297 4179 7301 4164 7298
4154 7317 4150 7345
TIME...MOT...LOC 2222Z 270DEG 29KT 4157 7330 4175 7317
4202 7315
$$
BGM688
WWUS51 KALY 082247
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
647 PM EDT SAT SEP 8 2012
CTC005-082257-
/O.EXP.KALY.SV.W.0114.000000T0000Z-120908T2245Z/
LITCHFIELD CT-
647 PM EDT SAT SEP 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR LITCHFIELD COUNTY HAS
EXPIRED...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV OR
ON FACEBOOK AT WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SATURDAY EVENING
FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EASTERN NEW
YORK AND SOUTHERN VERMONT.
LAT...LON 4173 7341 4196 7333 4203 7332 4203 7305
4182 7296 4180 7297 4179 7301 4164 7298
4154 7317 4150 7345
TIME...MOT...LOC 2222Z 270DEG 29KT 4157 7330 4175 7317
4202 7315
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 1:44 PM EDT, 4 hours 4 minutes earlier.
Area forecast discussion, Sep 8, 1:44 PM EDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 144 PM EDT SAT SEP 8 2012 .SYNOPSIS... A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE ACROSS THE LOCAL AREA THIS EVENING BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH SOME SEVERE THUNDERSTORMS POSSIBLE. COOLER AND DRIER AIR WILL BE USHERED INTO THE REGION FOR SUNDAY AND THERE WILL BE LINGERING CHANCES FOR SHOWERS. DRY WEATHER IS THEN EXPECTED MUCH OF NEXT WEEK AS HIGH PRESSURE DOMINATES. && .NEAR TERM /THROUGH TONIGHT/... DISCRETE CELLS HAVE DEVELOPED AND WE CONTINUE TO MONITOR VERY CLOSELY. TORNADO WATCH IS NOW IN EFFECT FOR THE ENTIRE REGION. INTENSIFYING SQUALL LINE WITH EMBEDDED QLCS WAS FAST APPROACHING THE I81 CORRIDOR AND THIS WILL TRANSVERSE THE ENTIRE REGION THIS AFTERNOON. SIG TOR PARAMETER WERE ELEVATED WITH VALUES GREATER THAN 2 AND 0-1KM EHI VALUES 2-3...SO TOR THREAT REMAINS. WIND GUSTS OF 55-65KTS ARE EXPECTED ALONG THE LINE...AND GIVEN THE STRENGTHEN MID LEVEL WINDS...WOULD NOT BE SURPRISED TO SEE HIGHER VALUES. && .SHORT TERM /SUNDAY THROUGH MONDAY/... WITH THE PASSAGE OF THIS COLD FRONT A COOLER AND LESS HUMID AIRMASS WILL BE USHERED IN. CHANCES FOR SHOWERS WILL LINGER ON SUNDAY AS THE UPPER TROUGH AXIS APPROACHES. HIGH PRESSURE WILL BUILD IN AT THE SURFACE FROM THE WEST ON MONDAY AND HEIGHTS ALOFT WILL RISE AS THE TROUGH EXITS AND RIDGING BUILDS IN. TEMPERATURES WILL BE SEASONABLE. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... IN LIGHT OF POTENTIAL SEVERE THREAT TODAY...EFP WILL NOT BE UPDATED THIS AFTERNOON AT THIS AND MOST ADJACENT OFFICES. EFP IS A FAIR WX FORECAST THROUGHOUT. THE EXTENDED FORECAST PERIOD WILL BE MAINLY DRY WITH HIGH PRESSURE IN CONTROL INTO THURSDAY. A COLD FRONT MAY BRING A CHANCE OF SHOWERS LATE IN THE WEEK. TEMPS WILL START ON THE COOL SIDE WITH THE SFC HIGH OVER THE OHIO VALLEY AND THE NORTHEAST FOR TUESDAY...BUT THE ANTICYCLONE WILL SHIFT E/SE OVER THE MID ATLANTIC BY WEDNESDAY WITH MILDER AIR FUNNELING IN OVER THE REGION WITH TEMPS RISING BACK ABOVE NORMAL. HIGHS TUESDAY WILL BE IN THE MID 60S TO MID 70S. LOWS MONDAY AND TUESDAY NIGHTS IN THE UPPER 30S TO 40S. HIGHS FOR WED WILL RANGE FROM THE LOWER TO M70S OVER THE HILLS/MTNS AND U70S TO L80S IN THE VALLEYS. WEDNESDAY NIGHT THROUGH FRIDAY...GENERAL AGREEMENT WITH THE GFS/ECMWF/ENSEMBLES/HPC GUIDANCE THAT THE STRING OF FAIR AND DRY DAYS WILL LAST THROUGH THURSDAY. THE MID LEVEL RIDGE AXIS WILL REMAIN OVER THE EAST COAST WITH THE SFC HIGH NEAR THE MID ATLANTIC REGION. TEMPS WILL STILL RUN ABOUT 10 DEGREES ABOVE NORMAL. A WEAKENING COLD FRONT WILL BE APPROACHING FROM THE NORTH AND WEST AHEAD OF AN H500 UPPER TROUGH. THU NIGHT INTO FRIDAY...THE MOISTURE CONVERGENCE LOOKS WEAK WITH THE COLD FRONT...AND ONLY A SLIGHT CHC OF SHOWERS WAS INCLUDED IN THE GRIDS FROM THE CAPITAL REGION NORTH AND WEST. HIGHS ON FRIDAY WILL BE IN THE MID 70S TO LOWER 80S...AND THE LOWS THURSDAY NIGHT IN THE UPPER 40S AND 50S. OVERALL...TEMPS WILL STILL AVERAGE ABOVE NORMAL AND PCPN BELOW NORMAL IN THE LONG TERM. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... DISCRETE THUNDERSTORMS HAVE DEVELOPED WITH SOME SIGNS OF ROTATION AND STRAIGHT LINE WINDS. WE WILL ACCOUNT FOR THIS WITH A VCSH AND A TEMPO GROUP FOR THE NEXT COUPLE OF HOURS. THE MAIN SQUALL LINE WAS FAST APPROACHING WITH LINEAR EXTRAPOLATION PLACING THIS LINE INTO THE HUDSON RIVER VALLEY CLOSE TO 21Z. WE WILL PLACE THIS INTO THE THE TAFS WITH A TEMPO GROUP FOR HIGHER WINDS. THIS SQUALL LINE WILL PROVIDE A PERIOD OF LOW END MVFR INTO IFR THRESHOLDS...WITH QUICK IMPROVEMENTS WITH FROPA THIS EVENING. WINDS WILL ABRUPTLY SHIFT TO THE WEST IN THE WAKE OF FROPA WITH SOME EARLY GUSTS TO THE 20KT RANGE...THEN QUICKLY DIMINISH OVERNIGHT WITH A RETURN TO VFR CONDITIONS. ANOTHER SHORT WAVE APPROACHES SUNDAY WITH SOME ADDITIONAL SCT CU DEVELOPMENT EXPECTED. OUTLOOK... SUN-WED...VFR. NO SIG WX. && .FIRE WEATHER... A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE ACROSS THE LOCAL AREA THIS EVENING BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH SOME SEVERE THUNDERSTORMS POSSIBLE. COOLER AND DRIER AIR WILL BE USHERED INTO THE REGION FOR SUNDAY AND THERE WILL BE LINGERING CHANCES FOR SHOWERS. DRY WEATHER IS THEN EXPECTED MUCH OF NEXT WEEK AS HIGH PRESSURE DOMINATES. && .HYDROLOGY... A STRONG COLD FRONT WILL APPROACH THE REGION TODAY AND MOVE ACROSS THE LOCAL AREA THIS EVENING BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH SOME SEVERE THUNDERSTORMS POSSIBLE. PRECIPITABLE WATER VALUES ARE EXPECTED TO INCREASE TO UP TO 2 INCHES JUST AHEAD OF THE COLD FRONT SO VERY HEAVY DOWNPOURS ARE EXPECTED WITH THE STORMS AS THE MOVE THROUGH. WIDESPREAD RAINFALL AMOUNTS OF HALF AN INCH UP TO AN INCH ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS POSSIBLE. MUCH COOLER AIR WILL BE USHERED INTO THE REGION FOR SUNDAY AND THERE WILL BE LINGERING CHANCES FOR SHOWERS. DRY WEATHER IS THEN EXPECTED MUCH OF NEXT WEEK AS HIGH PRESSURE DOMINATES. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...IAA NEAR TERM...IAA/BGM/SNYDER SHORT TERM...IAA LONG TERM...WASULA AVIATION...BGM/WASULA FIRE WEATHER...IAA HYDROLOGY...IAA FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Sep 8, 12:45 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1245 PM EDT SAT SEP 8 2012 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-091100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 1245 PM EDT SAT SEP 8 2012 ...TORNADO WATCH 637 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOW REQUESTED FOR ALL OF EASTERN NEW YORK AND ADJACENT WESTERN NEW ENGLAND.
In the hours before
Local storm report, Sep 8, 5:25 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
525 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG BENNINGTON 42.87N 73.19W
09/08/2012 BENNINGTON VT LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1200213
IRLLocal storm report, Sep 8, 5:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
536 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG SCOTIA 42.83N 73.96W
09/08/2012 SCHENECTADY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1200215
IRLLocal storm report, Sep 8, 5:38 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
538 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG NASSAU 42.51N 73.61W
09/08/2012 RENSSELAER NY LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1200216
IRLLocal storm report, Sep 8, 5:39 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM TSTM WND DMG LANSINGBURGH 42.78N 73.67W
09/08/2012 RENSSELAER NY LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1200217
IRLLocal storm report, Sep 8, 5:40 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
540 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TSTM WND DMG NORTHFIELD 41.69N 73.11W
09/08/2012 LITCHFIELD CT AMATEUR RADIO
TREES DOWN ON WIRES
0210 PM TSTM WND DMG ILION 43.01N 75.04W
09/08/2012 HERKIMER NY LAW ENFORCEMENT
TREE DOWN ON EAST NORTH STREET
0212 PM TSTM WND DMG DOLGEVILLE 43.10N 74.77W
09/08/2012 HERKIMER NY TRAINED SPOTTER
TREE DOWN ON WIRES
0230 PM TSTM WND DMG LITTLE FALLS 43.05N 74.86W
09/08/2012 HERKIMER NY TRAINED SPOTTER
TREES DOWN
0248 PM TSTM WND DMG ST. JOHNSVILLE 43.00N 74.68W
09/08/2012 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN
0257 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
09/08/2012 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN
0302 PM TSTM WND DMG INDIAN LAKE 43.78N 74.27W
09/08/2012 HAMILTON NY DEPT OF HIGHWAYS
TREES AND WIRES DOWN
0316 PM TSTM WND DMG GLOVERSVILLE 43.05N 74.35W
09/08/2012 FULTON NY LAW ENFORCEMENT
NUMEROUS TREES DOWN
0320 PM TSTM WND DMG 1 N FONDA 42.97N 74.37W
09/08/2012 MONTGOMERY NY TRAINED SPOTTER
TREES DOWN
0321 PM TSTM WND DMG MAYFIELD 43.10N 74.27W
09/08/2012 FULTON NY LAW ENFORCEMENT
NUMEROUS TREES DOWN
0330 PM TSTM WND DMG THURMAN 43.53N 73.92W
09/08/2012 WARREN NY LAW ENFORCEMENT
NUMEROUS TREES AND WIRES DOWN
0335 PM TSTM WND DMG EDINBURG 43.23N 74.09W
09/08/2012 SARATOGA NY PUBLIC
TREES DOWN
0335 PM TSTM WND DMG RICHMONDVILLE 42.63N 74.56W
09/08/2012 SCHOHARIE NY TRAINED SPOTTER
TREES ON WIRES
0400 PM TSTM WND DMG CLEVERDALE 43.48N 73.64W
09/08/2012 WARREN NY PUBLIC
TREES AND WIRES BLOCKING ROAD
0403 PM TSTM WND DMG GLENVILLE 42.93N 74.05W
09/08/2012 SCHENECTADY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0407 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
09/08/2012 SCHENECTADY NY TRAINED SPOTTER
TREES DOWN
0410 PM TSTM WND DMG SCHOHARIE 42.67N 74.31W
09/08/2012 SCHOHARIE NY TRAINED SPOTTER
TREES AND WIRES DOWN
0412 PM TSTM WND DMG SCOTIA 42.83N 73.96W
09/08/2012 SCHENECTADY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0421 PM TSTM WND DMG WINDHAM 42.31N 74.25W
09/08/2012 GREENE NY TRAINED SPOTTER
TREES DOWN
0430 PM TSTM WND DMG GREENVILLE 42.39N 74.00W
09/08/2012 GREENE NY TRAINED SPOTTER
TREES DOWN
0432 PM TSTM WND DMG LANSINGBURGH 42.78N 73.67W
09/08/2012 RENSSELAER NY LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
0436 PM TSTM WND DMG BRUNSWICK 42.74N 73.56W
09/08/2012 RENSSELAER NY LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
0454 PM TSTM WND DMG NASSAU 42.51N 73.61W
09/08/2012 RENSSELAER NY LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
0458 PM TSTM WND DMG GALEVILLE 41.64N 74.20W
09/08/2012 ULSTER NY TRAINED SPOTTER
TREES DOWN
0500 PM TSTM WND DMG ESOPUS 41.83N 73.97W
09/08/2012 ULSTER NY TRAINED SPOTTER
TREES DOWN
0504 PM TSTM WND DMG STUYVESANT FALLS 42.36N 73.73W
09/08/2012 COLUMBIA NY TRAINED SPOTTER
NUMEROUS BRANCHES DOWN
0508 PM TSTM WND DMG BENNINGTON 42.87N 73.19W
09/08/2012 BENNINGTON VT LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1200192 ALY1200194 ALY1200193 ALY1200195 ALY1200199
ALY1200200 ALY1200208 ALY1200197 ALY1200196 ALY1200198 ALY1200203
ALY1200201 ALY1200202 ALY1200212 ALY1200214 ALY1200205 ALY1200204
ALY1200215 ALY1200207 ALY1200206 ALY1200217 ALY1200218 ALY1200216
ALY1200211 ALY1200210 ALY1200209 ALY1200213
IRLLocal storm report, Sep 8, 5:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
547 PM EDT SAT SEP 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM TSTM WND DMG DALTON 42.47N 73.16W
09/08/2012 BERKSHIRE MA TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER ALY1200219
IRLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 1:32 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 58 min |
| Sep 8, 1:52 PM EDT | Tornado Warning | ALY | Northwest Hills Planning Region | 38 min |
| Sep 8, 2:40 PM EDT | Severe Thunderstorm Warning | ALY | Northwest Hills Planning Region | 21 min |
| Sep 8, 2:45 PM EDT | Special Weather Statement | ALY | 30 min | |
| Sep 8, 3:21 PM EDT | Special Weather Statement | ALY | 24 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.